# SDR DALA2020011300223

- Difficulty date: January 10, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N670DN
- Make and model: Boeing 757232
- Aircraft serial: 25331
- Aircraft time: 87,685 hours, 39,043 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Panel
- Condition: Worn
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 670, L/P 1438903) #1 PYLON BULLNOSE PANEL WORN THROUGH AT PREVIOUS REPAIR. CORRECTIVE ACTION: REPAIRED PER ERA 450692-14AD.
